CV     
Publications
Conférences
 Enseignement
Liens   
animated-great-britain-flag-image-0003





                               1- G. Comte, Sur les hypothèses du théorème de Sard pour le lieu critique de rang zéro, C. R. Acad. Sci. Paris Sér. I Math. 323  no. 2 (1996), 143-146
            
                               2- G. Comte, Multiplicity of complex analytic sets and bi-Lipschitz maps, Real analytic and algebraic singularities (Nagoya/Sapporo/Hachioji, 1996),
                                   182-188, Pitman Res. Notes Math. Ser.,
381, Longman, Harlow (1998)

                               3- G. Comte, Formule de Cauchy-Crofton pour la densité des ensembles sous-analytiques, C. R. Acad. Sci. Paris Sér. I Math. 328 no. 6 (1999),  505-508

                               4- G. Comte, J.-M. Lion & J.-P. Rolin, Nature log-analytique du volume des sous-analytiques, Illinois  J. Math. 44 (2000), no. 4, 884-888
                                 
                               5- G. Comte, Équisingularité réelle, nombres de Lelong et images polaires, Ann. Sci. École  Norm. Sup. (4) 33 (2000), no. 6, 757-788

                               6-  G. Comte, P. Milman & D. Trotman, On Zariski's multiplicity problem, Proc. Amer. Math. Soc. 130  no. 7 (2002), 2045-2048

                               7- G. Comte & Y. Yomdin, Springer LNM  no 1834 (2004), Tame Geometry with Application in Smooth Analysis 205 pages.   Back and front cover

                               8- L. Alberti, G. Comte & B. Mourrain, Meshing implicit algebraic surfaces : the smooth case, Mathematical methods for curves and surfaces: Tromsø
                                   2004,
11-26, Mod. Methods Math., Nashboro Press, Brentwood, TN, (2005) 
                    
                                9-  G. Comte, Entropy and quantitative transversality, Encyclopedia of Mathematical Physics, Academic Press (2006)  p. 237-242, pdf file

                               10G. Comte & M. Merle (Appendice with P. Graftieaux), Équisingularité réelle II : Invariants locaux et Conditions de Régularité, Ann. Sci. École  Norm. Sup.,
                                       série 4,
(41), fascicule 2 (2008), 221-269        Slides of a talk

                               11- L. Alberti, G. Comte & B. Mourrain, Meshing real algebraic sets with singularities
                                
                               12- G. Comte & Y. Yomdin, Rotation of trajectories of Lipschitz vector fields, J. Diff. Geom. Volume 81, Number 3 (2009), 601-630      Slides of a talk

                               13- R. Cluckers, G. Comte & F. Loeser, Lipschitz continuity properties for p-adic semi-algebraic and subanalytic functions, Geom. Funct. Anal. 20 (2010), 68-87

                               14-
R. Cluckers, G. Comte & F. Loeser,  Local metric properties and regular stratifications of p-adic definable sets, Commentarii Mathematici Helvetici 87 no 4
                                     (2012), 963-1009
                        
                               15-
G. Comte & G. Fichou,  Grothendieck ring of semialgebraic formulas and motivic real Milnor fibers, Geometry & topology 18 (2014), 963-996     Slides of a talk

                               16-
G. Comte, Deformation of singularities and additive invariants, Journal of Singularities, Volume 13 (2015), 11-41

                               17-
R. Cluckers, G. Comte & F. Loeser, Non archimedean Yomdin-Gromov parametrizations and points of bounded height, Forum of Mathematics, Pi (2015),
                                     Vol. 3, e5, 60 pages

                               18- G. Comte & C. Miller, Points of bounded height on oscillatory sets, Quart. J. Math 68 (2017), 1261-1287,  Slides of a talk

                              
19- R. Cluckers, G. Comte, D. J. Miller, J. P. Rolin & T. Servi, Integration of oscillatory and subanalytic functions, Duke Math. J. 167 (2018) no. 7, 1239-1309,
                                      arXiv,
Slides of a talk

                               20- G. Comte & Y. Yomdin, Zeroes and rational points of analytic functions, arXiv, To appear in Ann. Inst. Fourier, 32 pages 
                                     Slides of a talk  Slides of a talk  Video Conference (O-minimality and Diophantine Applications, Fields Institute, June 2017)

                             


            Co-auteurs

 
             raf Goulwen Fichou JML François au tableau Micchel Merle 
             Raf Cluckers                  Goulwen Fichou                Jean-Marie Lion                         François Loeser                                     Michel Merle                            Chris Miller


 
            Pierre Milman  JPR    DT  yosi
              Dan J. Miller                    Pierre Milman                     Jean-Philippe Rolin                      Tamara Servi                                David Trotman                      Yosef  Yomdin